Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Chest Pain After Taking Nicardia Retard And Ciplar?

hi i am ischemia .i was using embetea am 50.i was well .know another doctor suggest me to take nicardia retard,ciplar 20, and dilzem 30.after using this i am having suffocation,chest pain if i delay dose.how i long i should continue.any problem will happen if i discontinue.
Fri, 18 Oct 2019
Report Abuse
General & Family Physician 's  Response
Hello,

I suggest you to take an appointment with your doctor to change the therapy because you need follow up. Meantime check the blood pressure, avoid smoking, alcohol, salt, and walk in fresh air.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Blerina Pasho, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Ischemia


Loading Online Doctors....
What Causes Chest Pain After Taking Nicardia Retard And Ciplar?

Hello, I suggest you to take an appointment with your doctor to change the therapy because you need follow up. Meantime check the blood pressure, avoid smoking, alcohol, salt, and walk in fresh air. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Blerina Pasho, General & Family Physician